# SDR A6WA201141062

- Difficulty date: October 27, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,519 hours, 22,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE L/E CAPS CHAFED INBD 601R14303-53 CENTER 601R14303-39, OTBD 601R14303-43.  REPLACED INBD IAW SRM 51-42-13.  REPAIR OTBD AND CENTER IAW REO 601R-57-52-004.
